Journal of Symplectic Geometry

Localization for the norm-square of the moment map and the two-dimensional Yang--Mills integral

Chris T. Woodward

Full-text: Open access

Article information

Source
J. Symplectic Geom., Volume 3, Number 1 (2005), 17-54.

Dates
First available in Project Euclid: 13 April 2006

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1144947822

Mathematical Reviews number (MathSciNet)
MR2198772

Zentralblatt MATH identifier
1103.53052

Citation

Woodward, Chris T. Localization for the norm-square of the moment map and the two-dimensional Yang--Mills integral. J. Symplectic Geom. 3 (2005), no. 1, 17--54. https://projecteuclid.org/euclid.jsg/1144947822


Export citation